MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 2.3MM X 30 DEG, A/C; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, 2.3MM X 30 DEG, A/C; ARTHROSCOPE
Catalog Number 0502344030
Medical Device Problem Codes Fogging (1253); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a foggy image.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: poor resolution.Probable root cause: laser welding seal failure; distal, proximal window solder failure; damage to optical train; damage to needle; damage to distal or proximal windows; moisture intrusion; end of life wear out; environmental disturbance: endoscope colder than dew point; environmental disturbance: fluid entrapment between the coupler and eyepiece junction, eyepiece only; use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was a foggy image.

Brand Name
PKG, 2.3MM X 30 DEG, A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18891075
Report Number0002936485-2024-00213
Device Sequence Number20709150
Product Code HRX
UDI-Device Identifier07613327059007
UDI-Public07613327059007
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502344030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown